Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: K. E. Petersen
Title: Brownian motion, Hardy spaces and bounded mean oscillation
Additional book information: London Mathematical Society Lecture Note Series (2) vol. 28, Cambridge University Press, Cambridge, London, New York, Melbourne, 105 pp.

References [Enhancements On Off] (What's this?)

  • 1. D. L. Burkholder, R. F. Gundy and M. L. Silverstein, A maximal function characterization of the class H, Trans. Amer. Math. Soc. 157 (1971), 137-153. MR 274767
  • 2. C. Fefferman and E. M. Stein, H, Acta Math. 129 (1972), 137-193. MR 447953
  • 3. G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. 54 (1930), no. 1, 81–116. MR 1555303,
  • 4. Shizuo Kakutani, Two-dimensional Brownian motion and harmonic functions, Proc. Imp. Acad. Tokyo 20 (1944), 706-714. MR 14647
  • 5. Paul Lévy, Processus stochastiques et mouvement Brownien, Gauthier-Villars, Paris, 1948. MR 190953
  • 6. Friedrich Riesz, Über Potenzreihen mit vorgeschriebenen Anfangsgliedern, Acta Math. 42 (1920), no. 1, 145–171 (German). MR 1555162,

Review Information:

Reviewer: Sheldon Axler
Journal: Bull. Amer. Math. Soc. 84 (1978), 645-647
American Mathematical Society